Optimality and duality for complex nondifferentiable fractional programming

Jen Chwan Liu, Chin Cheng Lin, Ruey Lin Sheu

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


Both parametric and nonparametric necessary and sufficient optimality conditions are established for a class of complex nondifferentiable fractional programming problems containing generalized convex functions. Subsequently, these optimality criteria are utilized as a basis for constructing one parametric and two other parameter-free dual models with appropriate duality theorems.

Original languageEnglish
Pages (from-to)804-824
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 1997 Jun 15

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Optimality and duality for complex nondifferentiable fractional programming'. Together they form a unique fingerprint.

Cite this